MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI AGBA PICC KIT: 2L 5.5FR X 55CM W/ VPS; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW PI AGBA PICC KIT: 2L 5.5FR X 55CM W/ VPS; CATHETER, INTRAVASCULAR, THERA
Catalog Number ASK-45552-UWH1
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "i just placed a double lumen picc line in a patient with 1 arm to use.Rn flushed the white lumen prior to pulling it back, and it felt "sticky to pull back" but was able to pull back, trim and readvance.Picc was placed without issue, got a bullseye.Removed the doppler wire in the pink lumen and flushed with microclave.Tried to remove "buddy" wire that comes in the picc and could not remove it.Pulled again on the buddy wire and the end of the picc between the "0" mark and the hub folded like an accordion.Pulled the white lumen straight.I got out a stiff wire and inserted it in the white lumen which moved freely in and out of the catheter and then i was able to remove the "buddy wire".It seemed that it was "sticking" between the hub and the "0" mark.I had already broke away with my sheath and threw away my doppler wire so i had to get out a pizza box measure that doppler wire next to a stiff wire and try and reinsert this pizza box wire to see if i could get another bullseye after manipulating the picc line.I could not get the pizza box wire to thread all the way, so i ended up removing all wires and getting an cxr to confirm placement.I had a bullseye at "0" mark but on cxr it was 4cm to the caj".Additional information recieved states "the case went perfectly, and they had a blue bullseye initially.The issue started when they tried to remove the buddy wire that is manufactured with the picc.To clarify, the complaint is not in reference to a false bbe.The inserters believe the catheter migrated when they were trying to manipulate the wires." there was no patient harm or injury.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI AGBA PICC KIT: 2L 5.5FR X 55CM W/ VPS
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23863733
Report Number9680794-2025-01051
Device Sequence Number13255350
Product Code LJS
UDI-Device Identifier10801902217230
UDI-Public(01)10801902217230(11)250821(17)270111(10)33F25G0212(21)
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K112896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberASK-45552-UWH1
Device Lot Number33F25G0212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown